# SDR SWAA032071

- Difficulty date: September 17, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 50,965 hours, 48,242 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE FRAME CRACKED AT BS 360, BETWEEN STR 14L AND STR 15L.  REPAIRED FRAME PER SRM.
